# SDR RAIA00603052

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 16,405 hours, 15,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3557 - PIT - EMERGENCY LIGHTS ABOVE EMERGENCY EXIT INOP.  MAINTENANCE RELAMPED THE BULB.
